# SDR UPS96220551

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION BS 1120 TO 1130 BTWN STR 19R AND 20R INTERIOR FUSELAGE SKIN BTWN SKIN DOUBLER AND SKIN AT LAP JOINT, ONE RIVET HAS BUCKTAIL POPPED OFF.  REMOVED FASTENERS BS 1108 TO 1142 COMMON TO STR 20R AND SKIN LAP FOR ACCESS, FOUND DOUBLER TO BE CRACKED, INSTALLED SHORING FOUND TWO AREAS OF CORROSION ON TEAR STRAP, OUT OF LIMITS.  SENT TO ENGINEERING RECEIVED RESPONSE AND REPAIRED PER EWO 96-2369 AND SRM 51-10-2 AND SRM 51-30-2.
